MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer's mother reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm and customer experienced the high blood glucose level.The customer's blood glucose value was 410 mg/dl and sensor glucose was 136 mg/dl at the time of the incident.The customer¿s current blood glucose level was 178 mg/dl and sensor blood glucose level was 296 mg/dl.The device will be returned for the analysis.
 
Additional Manufacturer Narrative
Inspected one opened and used sensor and performed continuity resistance test.Sensor passed per specification.Also, performed bicarbonate buffer test.Sensor passed per specifications with accurate readings.See attached file for details.(b)(4).

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7486143
Report Number3004209178-2018-69246
Device Sequence Number19136696
Product Code OZP
UDI-Device Identifier00763000017569
UDI-Public(01)00763000017569(017)20190303
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 12/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/03/2019
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberHG2CRAZH01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2018
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date12/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient Weight220